I took Lyrica nine months ago and stopped cold turkey after taking it for only 12 days. I am suffering from emotional numbness since then. Is there someone here who experienced the same thing and did you get back to normal? If yes, did it take a long time? Thank you for your answer
Hello sunser2018, you are not supposed to stop Lyrica suddenly. My Rheumatologist told me that you can get withdrawal! I have been taking it since 2008 at 125-150mg dosage a day. Always contact your doctor & ask about tapering!
Take care & stay well!
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2018 • 6 answers
Updated 30 Apr 2018 • 3 answers
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Updated 6 Aug 2018 • 3 answers
Updated 8 Nov 2016 • 3 answers
Updated 8 May 2018 • 2 answers